# SDR ZESA2013F00107

- Difficulty date: April 24, 2013
- Submitted: April 29, 2013
- Operation: General aviation
- Aircraft: N5AE
- Make and model: Beech 200BEECH
- Aircraft serial: BB1891
- Aircraft time: 3,471 hours, 5,057 cycles
- Engine: Pwa PT6A42
- Engine time: 78 hours, 118 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 307344201
- Part serial: 18376330
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 78 hours, 118 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS REPORTED AS HAVING A YAW ON APPROACH WHEN REDUCING POWER ON THE ENGINES.  THE ROOT CAUSE WAS THE RT ENGINE FUEL CONTROL UNIT (FCU). THE FCU WOULD FLUCTUATE WHEN THE ACFT WAS ON APPROACH WHEN THE ENGINE POWER WAS BEING REDUCED.   FCU REPLACED AND A VERIFICATION FLIGHT PERFORMED.
